A Fixed Point Approach to Singular Impulsive Boundary Value Problems

Akgol S. D., Zafer A.

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Rhodes, Greece, 19 - 25 September 2016, vol.1863 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1863
  • Doi Number: 10.1063/1.4992310
  • City: Rhodes
  • Country: Greece
  • Middle East Technical University Affiliated: Yes


We obtain sufficient conditions for existence and uniqueness of solutions for a class of second order nonlinear singular impulsive boundary value problems with fixed moments of impulses.